# SDR DALA2025101607571

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N391DN
- Make and model: Airbus A321-211
- Aircraft serial: 9027
- Aircraft time: 18,478 hours, 7,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CENTER FITTING LOCATED BTW FR66 TO FR68 AT LEVEL STR23L AFT GALLEY AREA.   REPLACED CENTER FITTING LOC. ON BTW FR66 TO FR68 STR23L AFT GALLEY AREA AS PER A321 SRM 51-42-11, A321 SRM 51-72-11 AND DWG D53480505. (LP 1254855)
